I have used soma during my pregnancy, for the past six months and I have to stop. I am currently taking buprenorphine 8 mg that is prescribed. I am worried about stopping I plan on tapering off. Is there any signs I need to be aware of? Is there any advice you can give me about doing it myself? I have severe anxiety and can't go to detox facility. Please help...
You should not do anything without further consultation with your OBGYN. Any stress you go through , your baby will be suffering with you. You could be putting your pregnancy and baby’s wellbeing ion the line. Sometimes stability while pregnant is the best answer. Please consult with your doctor before any further plans of medication changes.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.